Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




21 Publications

2021 | Journal Article | IST-REx-ID: 9099 | OA
Srivastava TK. 2021. Lifting automorphisms on Abelian varieties as derived autoequivalences. Archiv der Mathematik.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9173 | OA
Srivastava TK. 2021. Pathologies of the Hilbert scheme of points of a supersingular Enriques surface. Bulletin des Sciences Mathematiques. 167(03), 102957.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8325 | OA
Kalinin N, Shkolnikov M. 2020. Sandpile solitons via smoothing of superharmonic functions. Communications in Mathematical Physics. 378(9), 1649–1675.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8539 | OA
Su C, Zhao G, Zhong C. 2020. On the K-theory stable bases of the springer resolution. Annales Scientifiques de l’Ecole Normale Superieure. 53(3), 663–671.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7683 | OA
Minets S. 2020. Cohomological Hall algebras for Higgs torsion sheaves, moduli of triples and sheaves on surfaces. Selecta Mathematica, New Series. 26(2), 30.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7940 | OA
Yang Y, Zhao G. 2020. The PBW theorem for affine Yangians. Transformation Groups. 25, 1371–1385.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6965 | OA
Rychlewicz KP. 2020. The positivity of local equivariant Hirzebruch class for toric varieties. Bulletin of the London Mathematical Society., 12442.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7004 | OA
Rapcak M, Soibelman Y, Yang Y, Zhao G. 2020. Cohomological Hall algebras, vertex algebras and instantons. Communications in Mathematical Physics. 376, 1803–1873.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 196 | OA
Lang M, Shkolnikov M. 2019. Harmonic dynamics of the Abelian sandpile. Proceedings of the National Academy of Sciences. 116(8), 2821–2830.
View | Files available | DOI | Download Published Version (ext.) | PubMed | Europe PMC | arXiv
 
2019 | Journal Article | IST-REx-ID: 7436 | OA
Srivastava TK. 2019. On derived equivalences of k3 surfaces in positive characteristic. Documenta Mathematica. 24, 1135–1177.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 5 | OA
Ganev IV. 2019. The wonderful compactification for quantum groups. Journal of the London Mathematical Society. 99(3), 778–806.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6986 | OA
Li P. 2019. A colimit of traces of reflection groups. Proceedings of the American Mathematical Society. 147(11), 4597–4604.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 439 | OA
Hausel T, Mereb M, Wong M. 2019. Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society. 21(10), 2995–3052.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 441 | OA
Kalinin N, Shkolnikov M. 2019. Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics. 5(3), 909–928.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5999 | OA
Yang Y, Zhao G. 2018. The cohomological Hall algebra of a preprojective algebra. Proceedings of the London Mathematical Society. 116(5), 1029–1074.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Book Chapter | IST-REx-ID: 61 | OA
Bondarenko A, Mellit A, Prymak A, Radchenko D, Viazovska M. 2018.There is no strongly regular graph with parameters (460; 153; 32; 60). In: Contemporary Computational Mathematics. , 131–134.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 64 | OA
Kalinin N, Guzmán Sáenz A, Prieto Y, Shkolnikov M, Kalinina V, Lupercio E. 2018. Self-organized criticality and pattern emergence through the lens of tropical geometry. PNAS: Proceedings of the National Academy of Sciences of the United States of America. 115(35), E8135–E8142.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Book Chapter | IST-REx-ID: 6525
Hausel T, Mellit A, Pei D. 2018.Mirror symmetry with branes by equivariant verlinde formulas. In: Geometry and Physics: Volume I. , 189–218.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 303 | OA
Kalinin N, Shkolnikov M. 2018. Introduction to tropical series and wave dynamic on them. Discrete and Continuous Dynamical Systems- Series A. 38(6), 2827–2849.
View | DOI | Download Submitted Version (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 322 | OA
Ganev IV. 2018. Quantizations of multiplicative hypertoric varieties at a root of unity. Journal of Algebra. 506, 92–128.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications